# SDR REXA2022052700904

- Difficulty date: April 7, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 32,067 hours, 23,280 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Part number: CC670141781
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING DAMAGE ON PANEL 684GB.	FOUND CHAFING DAMAGE ON 684GB OUT OF LIMITS, REMOVED AND REPLACED PANEL IAW CRJ 900 SRM 51-40-11-001-001-A01.
